# SDR SWAA2022081628586

- Difficulty date: July 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER CHORD STRAP LOCATED STA 294.5 RBL 55 AND WL 208.1 AT FWD GALLEY AREA 2022-381451 / [01] REPLACED INNER CHORD STRAP LOCATED STA 294.5 RBL 55 AND WL 208.1 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02 SRM 51-10-02 AND DWG 141A8310 REV -. ?SEE INDIVIDUAL SIGN-OFF BELOW?;[02] CORRECTED CORRECTIVE ACTION: REPLACED INNER CHORD STRAP LOCATED STA 294.5 PLUS 5 INCH TO STA 277 RBL 55 AND WL 208.1 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-40-02 SRM 51-10-02 AND DWG 141A8310 REV -. ?SEE INDIVIDUAL SIGN-OFF BELOW?;[03] TASK CARD COMPLETED  RII  SEE INDIVIDUAL SIGN OFFS BELOW
